# SDR DHL2005807543

- Difficulty date: May 25, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5616674
- Condition: Corroded
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CHANNEL CORRODED STA 1400.000-1420.000, L-34R AFT ACCY COMPT.  REMOVED CORROSION FROM INTERCOSTAL CHANNEL IN AFT CARGO COMPT. (STA 1400.000-1420.000,L-34R) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CHANNEL IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW CHANNEL IAW DWG 5616674.  HEAT TREATED IAW SRM 51-1-1 PG 13-17.  CLEANED, TREATED AND PRIMED AREA AND NEW CHANNEL IAW SRM 51-1-8B.  INSTALLED NEW CHANNEL IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG 9, SRM 51-1-11.  TORQUED IAW SRM 51-3-1.
